But anyway, after the six weeks or so, we came home and I think when I came to [a city in Maritimes] I was feeling a bit better because my doctor was here, and if [the] need arise, I can take him to the hospital. There we were completely cut off. So slowly, he was recovering and other thing [that] I have seen [is] they give you more medication. He started like blood pressure medications—he was taking [medications], but the doses were kind of a small dose. And then he just started the cholesterol level to reduce, though he never had high cholesterol. And then the muscle pain started, and we didn’t know whether this muscle pain is from the surgery or it’s from the medicine. So, then I start reading all the literature of what the medication he was taking, and […] they say that well this medicine can cause –Lipitor—could cause muscle pain. So then I consulted with my doctor friend: I say, “Well can I stop it?” because we don’t know what to do, whether it’s okay to stop medication or not. So he said, “Yes sure you can, because he doesn’t have high cholesterol. So, you can stop for it and see the effect.” So, we stopped and his muscle pains were gone, but he suffered for almost a month, and that when you get the muscle pain it reminds you [of] the heart attack situation. So, you feel kind of frightened again, scared at what is coming. I hope it’s not repeating that stuff. But finally […] he’s still not taking that medication for the cholesterol level. And I think within—I would say it took six months—where because he could not drive and could not do even other things. But slowly, I mean now he’s okay and we have no problem.